Hello Daisy, welcome to the forum . There is no need to worry about the side effects, unlike the old Interferon / Ribavirin treatment, side effects with the new DAA medications are generally very mild. Many patients do not experience them at all, the most important tip to minimize them is to drink plenty of water throughout treatment.
For most people, it goes like this. For the first few days, you feel something is happening. It's a bit like the feeling you get before you get influenza - you know, that I'm not quite right, but can't put my finger on it.
At this stage, some people (1 in 5) will have a headache and feel a bit unwell (aching joints).
Then it just goes away. This corresponds to the drugs wiping out most of the virus.
Then most people feel better than they have for years.
About 1 in 5 people have problems sleeping, which does make people tired.
Other than that, it's pretty much like taking any other antibiotic. Some people get an upset stomach, the occasional person gets an itchy rash.
All up, it's generally smooth sailing, with little in the way of noticeable side effects other than feeling better.
Finally, the 'During Treatment' section of the FAQs page has some very good tips to follow as well fixhepc.com/frequently-asked-questions.html
Best of luck to you, and looking forward to hearing great news from you in the future. Happy holidays.